# SDR AWXA200500144

- Difficulty date: January 6, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 55,556 hours, 39,126 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645522C
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK, THE UPPER SURFACE OF RT AILERON TAB WAS FOUND DELAMINATED AT OUTBOARD END BETWEEN WBL 414.25 AND WBL 415.25.  MAINTENANCE REMOVED DAMAGE FROM UPPER SURFACE OF RT AILERON TAB AND PERFORMED BOND REPAIR IAW B737-300 SRM 51-70-07, FIG 9.
